MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA; CATHETER, PERCUTANEOUS
Model Number 1867
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Returned product consisted of a 6f guidezilla 2 guide extension catheter.The device was bloody.Analysis of the tip, distal shaft, collar, and hypotube included microscopic and visual inspection.Inspection revealed a partial separation at the shaft/collar area, and tip damage for 8mm.Inspection of the rest of the device found no other damage or defect.
 
Event or Problem Description
Reportable based on device analysis completed on 22mar2021.It was reported that the device failed to cross the lesion.The 90% stenosed, 24mmx2.75mm, target lesion was located in the moderately tortuous and moderately calcified left anterior descending artery.A 5-in-6 guidezilla guide extension catheter was selected for use.During procedure, it was noted that the device failed to cross the lesion.The procedure was completed with another of the same device.No patient complications and the patient was stable post procedure.However, device analysis revealed a partial separation at the shaft/collar area.

Brand Name
GUIDEZILLA
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11623451
Report Number2134265-2021-04286
Device Sequence Number16915520
Product Code DQY
UDI-Device Identifier08714729839859
UDI-Public08714729839859
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2022
Device Model Number1867
Device Catalogue Number1867
Device Lot Number0025458124
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight72